Answering a question on relative countable paracompactness

Abstract

We answer a question of Yasui. Morever, we show that if a Tychonoff space Y is countably 1-paracompact in every Tychonoff space X that contains Y as a closed subspace then Y is linearly Lindelof.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,297

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

  • Only published works are available at libraries.

Similar books and articles

On countable choice and sequential spaces.Gonçalo Gutierres - 2008 - Mathematical Logic Quarterly 54 (2):145-152.

Analytics

Added to PP
2017-06-17

Downloads
1 (#1,500,124)

6 months
1 (#450,425)

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references